Journal of Differential Geometry

On spacelike Zoll surfaces with symmetries

Pierre Mounoud and Stefan Suhr

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Three explicit families of spacelike Zoll surface admitting a Killing field are provided. It allows to prove the existence of spacelike Zoll surfaces not smoothly conformal to a cover of de Sitter space as well as the existence of Lorentzian Möbius strips of non constant curvature all of whose spacelike geodesics are closed. Further the conformality problem for spacelike Zoll cylinders is studied.

Article information

J. Differential Geom. Volume 102, Number 2 (2016), 243-284.

First available in Project Euclid: 27 January 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Mounoud, Pierre; Suhr, Stefan. On spacelike Zoll surfaces with symmetries. J. Differential Geom. 102 (2016), no. 2, 243--284. doi:10.4310/jdg/1453910455.

Export citation